# SDR USAA920080370

- Difficulty date: January 22, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C34815
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - NR 03-0529-8-0083/1,  LEFT WING FUEL TANK RIB CRACKED, WBL 135.50.  REPAIRED LEFT WING FUEL TANK RIB, WBL 135.50 IAW BOEING DRAWING 65C34815.
